# SDR 9625549956

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: E, K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE BEGAN VIBRATING AND OIL PRESSURE, OIL QUANTITY DROPPED TO ZERO.  CREW SHUTDOWN THE RIGHT ENGINE AND RETURNED TO BIL WHERE THEY LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE, OPS CHECK OK.
